Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Nonlinear automorphisms of plane domains
HTML articles powered by AMS MathViewer

by Timo Erkama PDF
Conform. Geom. Dyn. 3 (1999), 151-157 Request permission


We prove that the number of holomorphic nonlinear polynomials mapping a plane domain one-to-one onto itself is at most countable.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (1991): 30D05, 58F23
  • Retrieve articles in all journals with MSC (1991): 30D05, 58F23
Additional Information
  • Timo Erkama
  • Affiliation: University of Joensuu, SF-80101 Joensuu, Finland
  • Email:
  • Received by editor(s): June 23, 1999
  • Received by editor(s) in revised form: September 24, 1999
  • Published electronically: November 30, 1999
  • © Copyright 1999 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 3 (1999), 151-157
  • MSC (1991): Primary 30D05; Secondary 58F23
  • DOI:
  • MathSciNet review: 1725479